ID 55352
FullText URL
Author
Hashimoto, Mitsuyasu Department of Mathematics, Okayama University
Symondsb, Peter University of Manchester
Abstract
We define the Frobenius limit of a module over a ring of prime characteristic to be the limit of the normalized Frobenius direct images in a certain Grothendieck group. When a finite group acts on a polynomial ring, we calculate this limit for all the modules over the twisted group algebra that are free over the polynomial ring; we also calculate the Frobenius limit for the restriction of these to the ring of invariants. As an application, we generalize the description of the generalized F-signature of a ring of invariants by the second author and Nakajima to the modular case.
Keywords
Frobenius direct image
Hilbert–Kunz multiplicity
F-signature
Frobenius limit
Note
This is an Accepted Manuscript of an article published by Elsevier
Published Date
2017-01-10
Publication Title
Advances in Mathematics
Volume
volume305
Publisher
Elsevier
Start Page
144
End Page
164
ISSN
0001-8708
NCID
AA00513055
Content Type
Journal Article
language
英語
OAI-PMH Set
岡山大学
Copyright Holders
https://creativecommons.org/licenses/by-nc-nd/4.0/deed.ja
File Version
author
DOI
Web of Sience KeyUT
Related Url
isVersionOf https://doi.org/10.1016/j.aim.2016.09.020